Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 169, NWS Fort Worth, TX

June 6, 2012Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 3:56 PM CDT for Denton County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 3:56 PM CDT (20:56 UTC)
Expired
Jun 6, 2012, 4:30 PM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:00 PM CDTTSTM WND DMGAubrey, TXTREES SNAPPED (UNKNOWN DIAMETER) AT PALOMA CREEK AT US 380 IN AUBREY TX
Jun 6, 4:07 PM CDTHAIL 22 Nw Frisco, TXREPORTED NEAR DALLAS NORTH TOLLWAY AND ELDORADO PKWY 2 NW FRISCO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS54 KFWD 062056
SVRFWD
TXC121-062130-
/O.NEW.KFWD.SV.W.0169.120606T2056Z-120606T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 PM CDT

* AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  LITTLE ELM...MOVING NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE ELM AROUND 400 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 71 AND 85...
I-35E BETWEEN MILE MARKERS 446 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3341 9684 3339 9683 3299 9684 3299 9722
      3343 9718
TIME...MOT...LOC 2055Z 184DEG 3KT 3316 9694

$$


82/JLD
2 follow-up statements
103 
WWUS54 KFWD 062112
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT WED JUN 6 2012

TXC121-062130-
/O.CON.KFWD.SV.W.0169.000000T0000Z-120606T2130Z/
DENTON TX-
412 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN DENTON COUNTY...

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HEBRON...MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE LEWISVILLE...LAKEWOOD VILLAGE...SHADY SHORES AND CORINTH
  AROUND 420 PM CDT...
  HACKBERRY AND DENTON AROUND 425 PM CDT...
  LITTLE ELM...OAK POINT AND LINCOLN PARK AROUND 430 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 72 AND 85...
I-35E BETWEEN MILE MARKERS 447 AND 464.

LAT...LON 3341 9684 3340 9683 3329 9683 3299 9685
      3300 9715 3342 9713
TIME...MOT...LOC 2113Z 201DEG 20KT 3307 9690

$$
609 
WWUS54 KFWD 062133
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT WED JUN 6 2012

TXC121-062143-
/O.EXP.KFWD.SV.W.0169.000000T0000Z-120606T2130Z/
DENTON TX-
433 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DENTON COUNTY EXPIRED
AT 430 PM CDT...

AT 433 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS DENTON COUNTY THROUGH 500 
PM.

LAT...LON 3341 9684 3340 9683 3329 9683 3299 9685
      3300 9715 3342 9713
TIME...MOT...LOC 2112Z 201DEG 20KT 3307 9690

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 6, 1:11 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT WED JUN 6 2012

.AVIATION...
THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE
THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL
REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY.
LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT
FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT
THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE
HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST
LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS
AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE
POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT
ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS
THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF.

AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS
THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR
COLLAPSING THUNDERSTORMS.

79

&&

.UPDATE...
THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE
SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED
EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES
AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE
VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND
FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON
BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST
INTO THE CWA AS THE AFTERNOON PROGRESSES.

LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER
EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING
OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS
AND IMAGES BEING SENT NOW.

25

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/
LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER
LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL
CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR
SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO
SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS
STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND
WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT
PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT
INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT
THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE
CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO
SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH
TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE
NORTHEASTERN ZONES.

LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST
TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A
BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL
OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL
WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS
PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS
AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED
WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION.

WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA
WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH
TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE
IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING
HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY
ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN
IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING.
THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE
NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF
I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE
NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING
TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL.

THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL
END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH
PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE
EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE
SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN
THE MIDDLE TO UPPER 90S.

THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND
THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE
NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER
THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM
PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP
NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL
KEEP THE SILENT 10S IN THE FORECAST.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  89  71  85  69  87 /  70  70  60  50  20
WACO, TX              93  72  88  70  89 /  50  40  30  40  20
PARIS, TX             89  66  87  65  85 /  50  60  40  50  30
DENTON, TX            87  70  85  68  86 /  70  70  60  50  20
MCKINNEY, TX          88  68  84  66  86 /  60  70  60  50  30
DALLAS, TX            89  72  85  69  87 /  70  70  50  50  30
TERRELL, TX           90  70  85  68  86 /  50  70  50  50  30
CORSICANA, TX         93  71  86  70  87 /  50  60  30  50  30
TEMPLE, TX            93  71  85  70  89 /  40  30  30  30  20
MINERAL WELLS, TX     87  69  83  68  85 /  70  70  60  50  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/25
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
350 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF
NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A
THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM
WEST TO EAST FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...
ESPECIALLY NORTH OF INTERSTATE 20.

In the hours before

Local storm report, Jun 6, 2:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     FORESTBURG              33.53N  97.57W
06/06/2012                   MONTAGUE           TX   LAW ENFORCEMENT

            POWER LINES DOWN IN FORESTBURG
Special weather statement, Jun 6, 2:42 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CDT WED JUN 6 2012

TXZ092-103-062015-
DENTON TX-COOKE TX-
242 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  WESTERN DENTON COUNTY

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO 7 MILES NORTHEAST OF EAGLE MOUNTAIN...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE...HIGHLAND VILLAGE...JUSTIN...KRUM...LINDSAY...
MUENSTER...NORTHLAKE...ROANOKE...SANGER...SHADY SHORES AND TROPHY
CLUB.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.

LAT...LON 3384 9717 3380 9720 3372 9715 3373 9710
      3380 9710 3382 9706 3298 9704 3299 9738
      3343 9738 3344 9749 3391 9748 3389 9744
      3383 9744 3383 9737 3388 9734 3389 9730
      3387 9726 3393 9721
TIME...MOT...LOC 1942Z 270DEG 21KT 3383 9741 3297 9734

82/JLD
Special weather statement, Jun 6, 2:51 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT WED JUN 6 2012

TXZ117-062015-
PARKER TX-
251 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PARKER COUNTY

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA...HUDSON OAKS...
WEATHERFORD AND WILLOW PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3286 9774 3280 9754 3256 9777 3261 9798
TIME...MOT...LOC 1951Z 227DEG 14KT 3265 9782
Special weather statement, Jun 6, 3:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 PM CDT WED JUN 6 2012

TXZ092-103-062115-
DENTON TX-COOKE TX-
314 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  DENTON COUNTY

AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
GAINESVILLE TO 3 MILES SOUTH OF FLOWER MOUND...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...AUBREY...
CALLISBURG...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE... HACKBERRY...HEBRON...HICKORY CREEK...HIGHLAND
VILLAGE...JUSTIN...KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...
LINDSAY...LITTLE ELM...MUENSTER...PILOT POINT...ROANOKE...SANGER...
THE COLONY...TROPHY CLUB AND LAKE LEWISVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3394 9695 3342 9694 3340 9684 3299 9685
      3299 9740 3343 9738 3344 9749 3390 9748
      3383 9744 3383 9737 3388 9734 3387 9726
      3392 9721 3386 9716 3376 9718 3372 9711
      3383 9706 3385 9710 3385 9703 3394 9696
TIME...MOT...LOC 2013Z 274DEG 18KT 3377 9718 3299 9708

82/JLD
Special weather statement, Jun 6, 3:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT WED JUN 6 2012

TXZ118-119-062115-
DALLAS TX-TARRANT TX-
318 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  TARRANT COUNTY

AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
FLOWER MOUND TO ARLINGTON TO 3 MILES EAST OF BURLESON...MOVING EAST
AT 25 MPH. THESE STRONG WINDS ARE OCCURRING ABOUT 30 MINUTES BEFORE
THE ONSET OF RAIN AND THUNDER.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ARLINGTON...
AZLE...BALCH SPRINGS...BEDFORD...BENBROOK...BLUE MOUND...
CARROLLTON...CEDAR HILL...COCKRELL HILL...COLLEYVILLE...COPPELL...
CROWLEY...DALLAS...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EAGLE MOUNTAIN...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...
FOREST HILL...FORT WORTH...GARLAND...GLENN HEIGHTS...GRAND PRAIRIE...
GRAPEVINE...HALTOM CITY...HASLET...HIGHLAND PARK...HURST...
HUTCHINS...IRVING...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...
LANCASTER...MANSFIELD...MESQUITE...NORTH RICHLAND HILLS...PANTEGO...
PECAN ACRES...PELICAN BAY...RENDON...RICHARDSON...RICHLAND HILLS...
RIVER OAKS...ROWLETT...SACHSE...SAGINAW...SANSOM PARK...SEAGOVILLE...
SOUTHLAKE...SUNNYVALE...UNIVERSITY PARK...WATAUGA...WESTWORTH...WHITE
SETTLEMENT...WILMER AND CEDAR HILL STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3298 9652 3255 9652 3255 9755 3300 9755
TIME...MOT...LOC 2017Z 260DEG 20KT 3300 9705 3270 9707
          3255 9725

82/JLD
Local storm report, Jun 6, 3:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             1 NW HIGHLAND VILLAGE   33.10N  97.07W
06/06/2012  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM CDTSpecial Weather StatementFWDWise30 min
Jun 6, 1:18 PM CDTSpecial Weather StatementFWDMontague27 min
Jun 6, 1:34 PM CDTSevere Thunderstorm WarningFWDMontague41 min
Jun 6, 1:39 PM CDTSevere Thunderstorm WarningFWDWise66 min
Jun 6, 2:04 PM CDTSpecial Weather StatementFWDParker26 min
Jun 6, 2:10 PM CDTSevere Thunderstorm WarningFWDMontague50 min
Jun 6, 2:15 PM CDTSpecial Weather StatementFWDCooke30 min
Jun 6, 2:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 6, 2:42 PM CDTSpecial Weather StatementFWDCooke, Denton33 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningFWDTarrant26 min
Jun 6, 2:51 PM CDTSpecial Weather StatementFWDParker24 min
Jun 6, 3:14 PM CDTSpecial Weather StatementFWDCooke, Denton61 min
Jun 6, 3:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Jun 6, 3:44 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall46 min
Jun 6, 4:25 PM CDTSpecial Weather StatementFWDJohnson, Tarrant35 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin47 min
Jun 6, 4:33 PM CDTSpecial Weather StatementFWDAnderson27 min
Jun 6, 4:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 6, 4:44 PM CDTSevere Thunderstorm WarningFWDDallas46 min
Jun 6, 4:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Jun 6, 4:54 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Jun 6, 5:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jun 6, 5:07 PM CDTSpecial Weather StatementFWDBosque, Johnson23 min
Jun 6, 5:18 PM CDTSpecial Weather StatementFWDFannin27 min
Jun 6, 5:29 PM CDTSpecial Weather StatementFWDBosque, Johnson31 min
Jun 6, 5:34 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 5:50 PM CDTSpecial Weather StatementFWDAnderson25 min
Jun 6, 6:01 PM CDTSpecial Weather StatementFWDHunt29 min
Jun 6, 6:04 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 6:27 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 6, 6:44 PM CDTRiver Flood WarningFWDDallas6 hr
Jun 6, 6:46 PM CDTSpecial Weather StatementFWDNavarro29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.